Demazin PE Multi Action Day & Night Cold & Flu Relief Tablets 48 Pack

More Views

Demazin PE Multi Action Day & Night Cold & Flu Relief Tablets 48 Pack

Be the first to review this product

Availability: In stock

Product Overview
Demazin PE Multi-Action day & night cold and flu tablets provide round-the-clock relief from cold and flu symptoms.
Price:
$14.99
  • Flat $9 Shipping Australia-wide
  • Free Click & Collect in-store Find a store
OR
Product Description

Details

Demazin PE Multi-Action day & night cold and flu tablets provide round-the-clock relief from cold and flu symptoms to help you function during the day and get some rest at night from: - Runny nose - Nasal congestion - Sinus pain - Fever - Headache - Body aches & pains The day tablets are non-drowsy. Night time tablets aid rest .
Dosage

Adults & children over 12 years: DAY: 2 day tablets every 4 – 6 hours, as necessary NIGHT: 2 night tablets at bedtime, as necessary Maximum dose: 6 DAY & 2 NIGHT tablets in 24 hours Do not use in children under 12 years

Active Ingredients

DAY tablet: Each tablet contains Paracetamol 500 mg Phenylephrine hydrochloride 5mg NIGHT tablet: Each tablet contains Paracetamol 500 mg Phenylephrine hydrochloride 5mg Chlorphenamine maleate 2 mg

Storage

Store below 25C

Warnings

Phenylephrine sensitive individuals should take the last dose a few hours before bed time as they may experience sleeplessness. Consult your doctor or pharmacist if you are pregnant or breastfeeding. Night tablet only: The preparation may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Do not use this product: if using other products containing paracetamol or antihistamines; for children under 12 years of age; for more than 48 hours in children aged 12–17, except on medical advice; for more than a few days at a time in adults, except on medical advice; If foil seal is broken Consult your doctor before use: if you have high blood pressure; if you have heart problems; if you are taking antidepressants. Do not give to children under 12 years of age

Free From

Preservatives, artificial flavours or colours, yeast, lactose, gluten, sugar, wheat or soy. Please read the label for other ingredients.

Reviews

Be the first to review this product

Write Your Own Review

You're reviewing: Demazin PE Multi Action Day & Night Cold & Flu Relief Tablets 48 Pack

How do you rate this product? *

 
1 1 star
2 2 star
3 3 star
4 4 star
5 5 star
Quality
Price
Value